Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 102, Number 1, January 1999

WTC Expansions and Nonintegrable Equations
pp. 1-26(26)
Author: Kichenassamy, S.

Favourites:
ADD

Persistence of Invariant Manifolds for Nonlinear PDEs
pp. 27-67(41)
Authors: Jones, Don A.; Shkoller, Steve

Favourites:
ADD

Weakly Nonlinear Evolution of a Wave Packet in a Zonal Mixing Layer
pp. 69-85(17)
Authors: Mallier, R.; Maslowe, S. A.

Favourites:
ADD

A Ray Approximation to a PdE that Arises in the Study of Tandem Queues
pp. 87-120(34)
Authors: Knessl, Charles; Tier, Charles

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more